# SDR 99ZZZX2236

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620Y
- Make and model: Cessna T210N
- Aircraft serial: 21063960
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 12801204
- Condition: Damaged
- Location: Mlg
- Part time: 4,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK ACTUATORS COULD NOT BE RIGGED TO SPEC DURING ANNUAL INSPECTION CHECK.  FOUND ROD STICKING.  SENT IN FOR OVERHAUL, FOUND INTERNAL P/N 1280246-1 CRACKED AND P/N 1280120-3 DEEP SCRATCH.  UNIT CONSIDERED B.B.R. (17 YRS OLD).  REPLACED WITH OVERHAULED EXCHANGE UNIT.  PART SHOULD HAVE LIFE/LIMIT OVERHAUL TIME.
